Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 12, Issue 2, Fall 1984  pp. 359-383.

The problem of integral geometry and intertwining operators for a pair of real Grassmanian manifolds

Authors I. M. Gelfand (1), M. I. Graev (2) and R. RoÅŸu (3)
Author institution: (1) Laboratory of Mathematical Methods in Biology, Corpus A, State University of Moscow, Moscow V-234, U.R.S. S.
(2) Keldysh Institute of Applied Mathematics, Minsskaya sq.4, Moscow A-47, U.R.S.S.
(3) Institute of Mathematics, University of Bucharest, Academiei 14, Bucharest, Romania.


Contents    Full-Text PDF